Completeness Conditions for Boundary Operators in 2D Conformal Field Theory

Дата и время публикации : 1996-03-14T19:26:12Z

Авторы публикации и институты :
Gianfranco Pradisi (Universita’ di Roma “Tor Vergata” and INFN, Sezione di Roma “Tor Vergata”)
Augusto Sagnotti (Universita’ di Roma “Tor Vergata” and INFN, Sezione di Roma “Tor Vergata”)
Yassen S. Stanev (Universita’ di Roma “Tor Vergata” and INFN, Sezione di Roma “Tor Vergata”)

Ссылка на журнал-издание: Phys.Lett. B381 (1996) 97-104
Коментарии к cтатье: 13 pages, Latex, 3 figures
Первичная категория: hep-th

Все категории : hep-th, cond-mat

Краткий обзор статьи: In non-diagonal conformal models, the boundary fields are not directly related to the bulk spectrum. We illustrate some of their features by completing previous work of Lewellen on sewing constraints for conformal theories in the presence of boundaries. As a result, we include additional open sectors in the descendants of $D_{odd}$ $SU(2)$ WZW models. A new phenomenon emerges, the appearance of multiplicities and fixed-point ambiguities in the boundary algebra not inherited from the closed sector. We conclude by deriving a set of polynomial equations, similar to those satisfied by the fusion-rule coefficients $N_{ij}^k$, for a new tensor $A_{a b}^i$ that determines the open spectrum.

Category: Physics